# SDR 95ZZZX6437

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N172CM
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0787
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 12810012
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AND GEAR-UP, ONE GEAR WOULD NOT FULLY RETRACT.  INSPECTION REVEALED MAIN LANDING GEAR ASSY HOUSING CRACKED FORWARD OF PISTON ROLLER BOSS.  SUBMITTER STATED THIS CONDITION WAS NOTED ON TWO OTHER AIRCRAFT IN THIS FLEET, ALL CESSNA 172RG.
